Contraception and VD/Side effects of missed pills
After taking a break from my combined birth control pill (co-cyprindiol) I started taking it again on the first day of my period on the 25th march. I used extra protection for the first week as it suggested. At on the 6th April I had sex with non extra barrier with my partner several times. I then went on holiday on 8th and forgot to bring my pills with me. So I had 4 pill free days from 8th-12th. When I got back I had just started to bleed when I resumed my pills on the 13th and it stopped. Now just a few days later in feeling tried with abdomin pain, vaginal discharge and tender breasts. It's obviously to early to take a pregnacy test but I was wondering what are the chance of getting pregnant if you miss pills a couple of days after intercourse (haven't had any sexual encounter since)? Could these effects just be due to the change in hormone because I have messed with my pill pattern?
Any advice would be greatly appreciated as I am just making myself more ill by worrying.
Hi Fiona, Thanks for your question. There would be a small chance of pregnancy, in my opinion, in your situation. You can call a pregnancy resource center and see when they would recommend a test. You can get a FREE test there. Go to http://www.optionline.org
and click on the worldwide directory.
Try to calm down and not stress. That can make your body behave abnormal. And there could be chance to your cycle and hormones because of the pills (like you said). Let me know what happens. My private email address is DWooley97@aol.com